Please use this identifier to cite or link to this item:
Type: Artigo de periódico
Title: Assessment Of Reproducibility Of Sanders Classification For Calcaneal Fractures
Title Alternative: 
Author: Piovesana LG
Lopes HC
Pacca DM
Ninomiya AF
Dinato MC
Pagnano RG.
Citation: Acta Ortopedica Brasileira. v. 24, p. 90-93
Rights: aberto
Identifier DOI: 10.1590/1413-785220162402154682
Date Issue: 2016
Appears in Collections:Unicamp - Artigos e Outros Documentos

Files in This Item:
File SizeFormat 
pmed_26981043.pdf246.38 kBAdobe PDFView/Open

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.